# SDR SIMA20171015001

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 32,712 hours, 27,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00699
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING  EMERGENCY LIGHTS INOPERATIVE.    R & R THE NR 4 EMERGENCY LIGHT CHARGER ASSEMBLY  AND BATTERY IAW W/C 33-700-19.  OPS CHECKED GOOD.
